# SDR SWIA97892

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  RETURNED TO FIELD REPLACED INBOARD GEAR DOOR LATCH ASSEMBLY ON LEFT MAIN GEAR.  OPERATED GEAR DOORS SEVERAL TIMES, OPS CHECKS GOOD.  SWUNG GEAR SEVERAL TIMES AND FOUND LANDING GEAR CONTROL BOX WOULD NOT LET GEAR RETRACT.  REPLACED LANDING GEAR CONTROL AND SWUNG GEAR SEVERAL TIMES, OPS CHECKS GOOD.
